Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
incognit0

Salicylic acid makes me hypopigmented

Recommended Posts

I've almost 100% confirmed by now that SA products make me light/hypopigmented on certain parts of my face if I used them daily. This has happened to me on a number of occasions and I am almost positive it's due to regular SA use (the pads). Do weird things happen to anyone else due to SA? I've had it burn small parts of my skin too, and it takes weeks to get better. I'm gonna chill on the SA...I find it effective for breakouts and keeping pores clear, but I don't know about these side effects.

I tried downgrading to 1% pads rather than 2% but I still got the light areas. I'm kinda pissed but...it is rubbing acid on your face after all

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×